# SDR DALA2024091709113

- Difficulty date: September 16, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 90,406 hours, 17,309 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 1804 ELECTRICAL SMELL NOTED ON THE FLIGHT DECK. CORRECTIVE ACTION: PERFORMED GVI, NO OBVIOUS DEFECTS NOTED. NO BREAKERS POPPED OR DEFECTS IN THE COCKPIT/ E/E COMPARTMENT. SMELL COULD NOT BE DUPLICATED. MCC CONTACTED. OK FOR SVC (4007138)
